Dynamic plastic deformations of simply-supported square plates

Cox, A.d. and Morland, Leslie (1959) Dynamic plastic deformations of simply-supported square plates. Journal of the Mechanics and Physics of Solids, 7 (4). pp. 229-241. ISSN 0022-5096

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:02
Last Modified: 22 Apr 2020 00:01
URI: https://ueaeprints.uea.ac.uk/id/eprint/52878
DOI: 10.1016/0022-5096(59)90022-5

Actions (login required)

View Item View Item